Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 27, NWS Lake Charles, LA

September 3, 20088 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Sep 3, 2008, 1:59 PM CDT for 8 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2008, 1:59 PM CDT (18:59 UTC)
Expired
Sep 3, 2008, 5:00 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Cameron Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 93 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 4:30 PM CDTFLASH FLOODLafayette, LAVERMILION RIVER AT SURREY STREET ROSE FROM 9 FEET TO 11 FEET IN AN HOUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3154 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3154 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLCH 031859
FFWLCH
LAC001-023-045-053-055-097-099-113-032200-
/O.NEW.KLCH.FF.W.0027.080903T1859Z-080903T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 PM CDT WED SEP 3 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...LEONVILLEARNAUDVILLE...              
  NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...           
  LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...SCOTT...LAFAYETTE...CARENCRO...
  NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF BREAUX BRIDGE...
  ACADIA PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RAYNE...MERMENTAU...IOTA...EUNICE...
  CROWLEY...CHURCH POINT...
  EXTREME NORTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
  SOUTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF LAKE ARTHUR...
  NORTHERN VERMILION PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 500 PM CDT

* AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN EXTENDING FROM NEAR LEONVILLE SOUTHWEST TO JUST    
  WEST OF LAFAYETTE. THIS ACTIVITY WILL CONTINUE TO MOVE SLOWLY TO   
  THE EAST AND PRODUCE 1 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD   
  OF TIME. THIS WILL LIKELY PRODUCE SOME LOCALIZED FLASH             
  FLOODING...ESPECIALLY IN AREAS THAT HAVE RECCEIVED HEAVY RAINFALL  
  OVER THE PAST FEW DAYS. ALSO HEAVY RAINS ACROSS THE CITY OF        
  LAFAYETTE WILL LIKELY PRODUCE URBAN FLOODING AS WELL.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUNSET AND
  GRAND COTEAU

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3051 9246 3050 9181 3003 9193 3004 9271

$$

BRAZZELL
1 follow-up statement
000 
WGUS74 KLCH 032034
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
334 PM CDT WED SEP 3 2008

LAC001-023-045-053-055-097-099-113-032200-
/O.CON.KLCH.FF.W.0027.000000T0000Z-080903T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY LA-CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA-
JEFFERSON DAVIS LA-IBERIA LA-ST. MARTIN LA-
334 PM CDT WED SEP 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN ST. MARTIN...NORTHWESTERN IBERIA...SOUTHEASTERN
JEFFERSON DAVIS...ACADIA...NORTHERN VERMILION...LAFAYETTE...EXTREME
NORTHEASTERN CAMERON AND SOUTHERN ST. LANDRY PARISHES...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM SOUTH OF 
LAFAYETTE NORTH TO BETWEEN CARENCRO AND BREAUX BRIDGE. THESE 
THUNDERSTORMS ARE PRODUCING RAINFALL RATES OF 2 TO 4 INCHES IN A 
SHORT PERIOD OF TIME. THIS WILL LIKELY CAUSE FLASH FLOODING ACROSS 
LAFAYETTE. ALSO HEAVY RAINS CONTINUE TO SOUTH OF CHURCH POINT. HEAVY 
RAINS HAVE FALLEN ACROSS THE AREA IN THE PAST TWO HOURS FROM LAKE 
ARTHUR NORTHEAST TO CROWLEY AND FLOODING IS LIKELY CONTINUING IN 
THESE AREAS AS WELL.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUNSET...
LEONVILLE...IOTA...GRAND COTEAU...EUNICE...CHURCH POINT...CARENCRO...
BREAUX BRIDGE AND ARNAUDVILLE

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3051 9246 3050 9181 3003 9193 3004 9271

$$

BRAZZELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:07 PM CDT, 52 minutes earlier.

Area forecast discussion, Sep 3, 1:07 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
107 PM CDT WED SEP 3 2008

.UPDATE...
UPDATED ZONES TO REFLECT NEW TORNADO WATCH IN EFFECT TIL 7 PM
TONIGHT FOR OUR EASTER AREAS.

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 1237 PM CDT WED SEP 3 2008/

DISCUSSION...
UPDATED FORECAST TO REMOVE SMALL CRAFT ADVISORY SINCE WINDS HAVE
ABATED. SMALL CRAFTS SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE
AFTERNOON AS 4 TO 5 FOOT SEAS HAVE BEEN SLOW TO ABATE.
ALSO...CANCELLED COASTAL FLOOD ADVISORY AS POINTS ALONG THE
COASTAL AREAS ARE SHOWING TIDE HEIGHTS FALLING TO NEAR NORMAL LEVELS.

PREV DISCUSSION... /ISSUED 955 AM CDT WED SEP 3 2008/

DISCUSSION...
DRIER AIR WORKING INTO TEXAS AND EXTREME SOUTHWEST AND CENTRAL
LOUISIANA AT THE PRESENT TIME. WILL NEED TO PARE DOWN POPS TO
ACCOUNT FOR THIS. GREATEST MOISTURE AND HIGHEST POPS WILL BE CONFINED
TO THE EAST PART OF THE AREA WHERE THE CURRENT FLASH FLOOD WATCH IS
INDICATED TO BE UNTIL 6 PM THIS EVENING. WILL CANCEL THE FLASH FLOOD
WATCH FOR OUR WESTERN LOUISIANA AREA THAT WAS VALID TIL 1 PM.

GREAT CONCERN STILL EXISTS FOR AREAS TO EAST AS WSR-88D RADARS
CONTINUE TO INDICATE CIRCULATIONS EMBEDDED IN SOME OF THE STORMS.
A TORNADO WATCH IS VALID TILL 1 PM FOR THE I-10 CORRIDOR FROM
JEFFERSON DAVIS EAST SAINT MARTIN...AND NORTH TO RAPIDES AND
AVOYELLES PARISHES.

THIS TORNADO AND HEAVY RAIN EVENT SHOULD BEGIN TO WANE TOWARD THE LATE
AFTERNOON HOURS AS THE DRIER AIR SPREADS EASTWARD.

AVIATION...MOSTLY VFR CONDITIONS ACROSS SOUTHEAST TEXAS. IN LOUISIANA...
MVFR CONDITIONS WILL PREVAIL IN THE THUNDERSTORM AND HEAVY RAIN
AREAS...OTHERWISE...VFR WHERE RAIN IS ABSENT.

MARINE...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE UNTIL 1
PM...WILL PROBABLY ALLOW SCA TO EXPIRE UNLESS BORDERLINE SCA WINDS CONTINUE
TO HANG ON. WINDS LOOK TO TAPER OFF THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  86  69  88  71 /  60  30  10  10   0
KBPT  71  89  70  92  71 /  30  10  10  10   0
KAEX  69  87  68  89  68 /  40  10  10  10   0
KLFT  74  85  70  88  72 /  60  30  10  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ACADIA...AVOYELLES...EVANGELINE...IBERIA...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN AND VERMILION PARISHES.

     A TORNADO WATCH UNTIL 7 PM CDT TONIGHT FOR THE FOLLOWING
     ZONES: RAPIDES...AVOYELLES...EVANGELINE...SAINT LANDRY...
     ACADIA...LAFAYETTE...SAINT MARTIN...VERMILION AND IBERIA
     PARISHES.

TX...NONE.
GM...NONE.
&&

06
Hazardous weather outlook, Sep 3, 6:37 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
637 AM CDT WED SEP 3 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-041100-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
637 AM CDT WED SEP 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH 885 IS NOW IN EFFECT FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL LOUISIANA UNTIL 1 PM CDT.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST...SOUTH CENTRAL
...AND CENTRAL LOUISIANA FOR TODAY.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUISANCE FLOODING AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR MODERATE WINDS AND SEAS.

WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTHWESTERN
LOUISIANA TODAY...BECOMING LESS NUMEROUS ACROSS SOUTHEAST TEXAS.
SEVERE WEATHER IS POSSIBLE...ALONG WITH TORNADOES AND LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF SPOTTERS IS POSSIBLE FOR TODAY.

In the hours before

Local storm report, Sep 3, 10:02 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1002 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            BASILE                  30.50N 92.60W
09/03/2008                   EVANGELINE         LA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS FLOODING OF STREETS IN BASILE

&&

BRAZZELL
Local storm report, Sep 3, 10:36 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1036 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLOOD            DEVILLE                 31.35N 92.16W
09/03/2008                   RAPIDES            LA   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTS 4 INCHES OF WATER IN THE
            HOUSE. SOME NEIGHBORHOOD HOUSES HAVE MORE. HIS 48 HOUR
            RAINFALL TOTAL 19.4 INCHES. THERE WAS OVER 11 INCHES IN
            THE LAST 5 HOURS.

&&

.MOGGED
Local storm report, Sep 3, 10:50 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1050 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     FLASH FLOOD      EGAN                    30.24N 92.51W
09/03/2008                   ACADIA             LA   BROADCAST MEDIA

            SIGNIFICANT STREET FLOODING REPORTED IN EGAN

&&

BRAZZELL
Local storm report, Sep 3, 11:59 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1159 AM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     TORNADO          CROWLEY                 30.21N 92.38W
09/03/2008                   ACADIA             LA   LAW ENFORCEMENT

            SHERIFFS DEPARTMENT REPORTED A TORNADO ON THE EAST SIDE
            OF CROWLEY NEAR CAPITAL RD.

&&

GRIFFIN
Local storm report, Sep 3, 12:05 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1205 PM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      ALEXANDRIA              31.29N 92.46W
09/03/2008                   RAPIDES            LA   CO-OP OBSERVER

            CO-OP OBSERVER REPORTS THAT SIGNIFICANT FLOODING
            CONTINUES IN AND AROUND ALEXANDRIA

&&

BRAZZELL
Local storm report, Sep 3, 12:11 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1211 PM CDT WED SEP 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     EFFIE                   31.22N 92.16W
09/03/2008                   AVOYELLES          LA   LAW ENFORCEMENT

            SHERRIFFS DEPT REPORTS 2 HOMES WITH ROOFS REMOVED.
            POSSIBLE TORNADO.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:00 PM CDTTornado WarningLCHAllen30 min
Sep 2, 7:28 PM CDTTornado WarningLCHAllen32 min
Sep 2, 7:34 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides41 min
Sep 2, 8:12 PM CDTTornado WarningLCHAllen, Evangeline, Rapides33 min
Sep 2, 8:40 PM CDTTornado WarningLCHAvoyelles35 min
Sep 2, 8:46 PM CDTTornado WarningLCHRapides29 min
Sep 2, 9:14 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides3 hr
Sep 2, 10:26 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides34 min
Sep 2, 11:38 PM CDTRiver Flood WarningLCHCalcasieu20 hr
Sep 3, 1:20 AM CDTFlash Flood WarningLCHAvoyelles, Saint Landry3 hr
Sep 3, 1:51 AM CDTFlash Flood WarningLCHAllen, Beauregard, Evangeline, Rapides3 hr
Sep 3, 2:10 AM CDTTornado WarningLCHAvoyelles, Saint Landry25 min
Sep 3, 2:32 AM CDTTornado WarningLCHAllen, Evangeline, Rapides28 min
Sep 3, 2:47 AM CDTTornado WarningLCHAcadia, Evangeline28 min
Sep 3, 3:16 AM CDTTornado WarningLCHEvangeline29 min
Sep 3, 3:18 AM CDTTornado WarningLCHAvoyelles27 min
Sep 3, 3:18 AM CDTTornado WarningLCHAllen, Rapides27 min
Sep 3, 3:44 AM CDTTornado WarningLCHRapides16 min
Sep 3, 3:46 AM CDTTornado WarningLCHAvoyelles, Evangeline, Saint Landry29 min
Sep 3, 3:50 AM CDTCoastal Flood AdvisoryLCH8 hr
Sep 3, 4:12 AM CDTTornado WarningLCHRapides33 min
Sep 3, 4:25 AM CDTTornado WarningLCHAvoyelles, Rapides20 min
Sep 3, 4:27 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon3 hr
Sep 3, 5:40 AM CDTTornado WarningLCHRapides35 min
Sep 3, 6:16 AM CDTTornado WarningLCHAvoyelles, Rapides29 min
Sep 3, 7:05 AM CDTTornado WarningLCHAllen, Evangeline, Rapides40 min
Sep 3, 7:31 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides3 hr
Sep 3, 7:47 AM CDTTornado WarningLCHAllen, Evangeline, Rapides28 min
Sep 3, 8:15 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides30 min
Sep 3, 8:27 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry33 min
Sep 3, 9:04 AM CDTRiver Flood WarningLCHAllen49 hr
Sep 3, 9:04 AM CDTRiver Flood WarningLCHAllen5 days
Sep 3, 9:04 AM CDTRiver Flood WarningLCHCalcasieu4 days
Sep 3, 9:21 AM CDTTornado WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry24 min
Sep 3, 9:26 AM CDTFlash Flood WarningLCHAvoyelles, Rapides64 min
Sep 3, 9:54 AM CDTFlash Flood WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry6 hr
Sep 3, 10:20 AM CDTSevere Thunderstorm WarningLCHAcadia3 min
Sep 3, 10:22 AM CDTTornado WarningLCHAcadia38 min
Sep 3, 10:23 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Jefferson Davis and 3 more6 hr
Sep 3, 10:45 AM CDTFlash Flood WarningLCHAcadia, Iberia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more3 hr
Sep 3, 11:55 AM CDTTornado WarningLCHAcadia35 min
Sep 3, 12:09 PM CDTTornado WarningLCHSaint Landry36 min
Sep 3, 12:33 PM CDTTornado WarningLCHCameron27 min
Sep 3, 12:51 PM CDTTornado WarningLCHAcadia, Saint Landry24 min
Sep 3, 1:00 PM CDTTornado WarningLCHAcadia, Lafayette30 min
Sep 3, 1:27 PM CDTTornado WarningLCHSaint Landry33 min
Sep 3, 1:31 PM CDTTornado WarningLCHLafayette, Saint Landry, Saint Martin29 min
Sep 3, 2:01 PM CDTTornado WarningLCHSaint Landry, Saint Martin29 min
Sep 3, 2:17 PM CDTTornado WarningLCHSaint Landry28 min
Sep 3, 2:23 PM CDTTornado WarningLCHLafayette, Saint Landry, Saint Martin37 min
Sep 3, 2:33 PM CDTTornado WarningLCHLafayette27 min
Sep 3, 2:41 PM CDTTornado WarningLCHLafayette, Vermilion34 min
Sep 3, 3:02 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides28 min
Sep 3, 3:33 PM CDTTornado WarningLCHLafayette27 min
Sep 3, 3:36 PM CDTTornado WarningLCHAvoyelles24 min
Sep 3, 4:02 PM CDTTornado WarningLCHAcadia, Lafayette, Saint Landry28 min
Sep 3, 4:17 PM CDTAreal Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more6 hr
Sep 3, 6:15 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Evangeline, Lafayette, Rapides, Saint Landry and 1 more7 hr

Nearby

Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.